RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 1(403), Pages 179–180 (Mi umn9458)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Non-commutative Pfaffians

D. V. Artamonova, V. A. Golubevab

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Moscow Aviation Institute (State University of Aerospace Technologies)

DOI: https://doi.org/10.4213/rm9458

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:1, 175–177

Bibliographic databases:

Document Type: Article
MSC: 16S30
Presented: V. M. Zakalyukin
Accepted: 06.12.2011

Citation: D. V. Artamonov, V. A. Golubeva, “Non-commutative Pfaffians”, Uspekhi Mat. Nauk, 67:1(403) (2012), 179–180; Russian Math. Surveys, 67:1 (2012), 175–177

Citation in format AMSBIB
\Bibitem{ArtGol12}
\by D.~V.~Artamonov, V.~A.~Golubeva
\paper Non-commutative Pfaffians
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 1(403)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn9458}
\crossref{https://doi.org/10.4213/rm9458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961471}
\zmath{https://zbmath.org/?q=an:1256.17005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012RuMaS..67..175A}
\elib{http://elibrary.ru/item.asp?id=20423441}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 1
\pages 175--177
\crossref{https://doi.org/10.1070/RM2012v067n01ABEH004780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303447100004}
\elib{http://elibrary.ru/item.asp?id=17985122}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860878143}


Linking options:
  • http://mi.mathnet.ru/eng/umn9458
  • https://doi.org/10.4213/rm9458
  • http://mi.mathnet.ru/eng/umn/v67/i1/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:422
    Full text:122
    References:36
    First page:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019